On the index of the operator of the Dirichlet problem in a domain with a piecewise-smooth or Radon boundary
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1991), pp. 60-66
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1991_11_a11,
author = {A. A. Soloviev},
title = {On the index of the operator of the {Dirichlet} problem in a~domain with a~piecewise-smooth or {Radon} boundary},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {60--66},
year = {1991},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1991_11_a11/}
}
TY - JOUR AU - A. A. Soloviev TI - On the index of the operator of the Dirichlet problem in a domain with a piecewise-smooth or Radon boundary JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1991 SP - 60 EP - 66 IS - 11 UR - http://geodesic.mathdoc.fr/item/IVM_1991_11_a11/ LA - ru ID - IVM_1991_11_a11 ER -
A. A. Soloviev. On the index of the operator of the Dirichlet problem in a domain with a piecewise-smooth or Radon boundary. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 11 (1991), pp. 60-66. http://geodesic.mathdoc.fr/item/IVM_1991_11_a11/